Segui
Jozef Dodziuk
Jozef Dodziuk
Professor Emeritus of Mathematics, Queens College and The Graduate School of The City University of
Email verificata su gc.cuny.edu - Home page
Titolo
Citata da
Citata da
Anno
Difference equations, isoperimetric inequality and transience of certain random walks
J Dodziuk
Transactions of the American Mathematical Society 284 (2), 787-794, 1984
6071984
Maximum principle for parabolic inequalities and the heat flow on open manifolds
J Dodziuk
Indiana University Mathematics Journal 32 (5), 703-716, 1983
2421983
Finite-difference approach to the Hodge theory of harmonic forms
J Dodziuk
American Journal of Mathematics 98 (1), 79-104, 1976
2411976
De Rham-Hodge theory for L 2-cohomology of infinite coverings
J Dodziuk
Topology 16 (2), 157-165, 1977
2101977
Harmonic Forms on Rotationally Symmetric Riemannian Manifolds
J Dodziuk
Proceedings of the American Mathematical Society, 395-400, 1979
1671979
Combinatorial Laplacians and isoperimetgric inequality
J Dodziuk
From Local Times to Global Geomery, Control and Physics, 68-74, 1986
1591986
Riemannian structures and triangulations of manifolds
J Dodziuk, VK Patodi
Collected Papers of VK Patodi 40, 232-283, 1996
1351996
Spectral and function theory for combinatorial Laplacian
J Dodziuk
Contemp. Math. 73, 25-40, 1988
1261988
Approximating L2‐invariants and the Atiyah conjecture
J Dodziuk, P Linnell, V Mathai, T Schick, S Yates
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2003
1242003
Riemannian metrics with large 𝜆₁
B Colbois, J Dodziuk
Proceedings of the American Mathematical Society 122 (3), 905-906, 1994
1231994
Sobolev spaces of differential forms and de Rham-Hodge isomorphism
J Dodziuk
Journal of Differential Geometry 16 (1), 63-73, 1981
941981
Eigenvalues of the Laplacian on forms
J Dodziuk
Proceedings of the American Mathematical Society 85 (3), 437-443, 1982
931982
Elliptic operators on infinite graphs
J Dodziuk
Analysis, Geometry And Topology Of Elliptic Operators: Papers in Honor of …, 2006
732006
Estimating small eigenvalues of Riemann surfaces
J Dodziuk, T Pignataro, B Randol, D Sullivan
The legacy of Sonya Kovalevskaya 64, 1987
711987
Kato’s inequality and asymptotic spectral properties for discrete magnetic Laplacians
J Dodziuk, V Mathai
Contemp. Math 398, 69-81, 2006
692006
L2 harmonic forms on complete manifolds
J Dodziuk
Seminar on Differential Geometry 102, 291-302, 1982
651982
Vanishing theorems for square-integrable harmonic forms
J Dodziuk
Proceedings Mathematical Sciences 90 (1), 21-27, 1981
561981
Eigenvalues of the Laplacian and the heat equation
J Dodziuk
The American Mathematical Monthly 88 (9), 686-695, 1981
551981
ApproximatingL2Invariants of Amenable Covering Spaces: A Combinatorial Approach
J Dodziuk, V Mathai
journal of functional analysis 154 (2), 359-378, 1998
511998
Lower bounds for on a finite-volume hyperbolic manifold
J Dodziuk, B Randol
Journal of differential geometry 24 (1), 133-139, 1986
471986
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20